# SDR A6WA200540079

- Difficulty date: February 23, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: 6229968001
- Part serial: 2684
- Condition: Defective
- Location: Vertical Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT THROUGH 9000 FEET, LOUD REPEATED BANGING SOUND FROM AIRCRAFT.  COMBINED WITH SHARP REPEATED LEFT YAW MOTIONS.  C/W SECU CHECKS, SPOILER AND SPOILERON CHECKS.  CHECKED HYD SYSTEM HEAT EXCHANGER.  CHECKED RUDDER AND RUDDER TRIM SYSTEM.  COMPLIED WITH ACCEL AND DECCEL ENGINE CHECKS AND C/W VIBE CHECKS.  FOUND INTERMITTENT FAILING YAW DAMP ACTUATOR NR 2.  REMOVED AND REPLACED YAW DAMP ACTUATOR NR 2.  (M)
